Background: Social media pressures and a trend of the aesthetically conscious, have resulted in a rise of patients seeking dermal fillers to alter their facial appearance. Over the past six months at Homerton University Hospital, there has been a noticeable increase of patients presenting with adverse reactions to dermal fillers self- administered. We present two cases of interest, one requiring surgical intervention and one without.
To read this article in full you will need to make a payment
Purchase one-time access:Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
One-time access price info
- For academic or personal research use, select 'Academic and Personal'
- For corporate R&D use, select 'Corporate R&D Professionals'
Subscribe:Subscribe to British Journal of Oral and Maxillofacial Surgery
Already a print subscriber? Claim online access
Already an online subscriber? Sign in
Register: Create an account
Institutional Access: Sign in to ScienceDirect
© 2017 Published by Elsevier Inc.